Annals of Functional Analysis

Nonlinear maps preserving mixed Lie triple products on factor von Neumann algebras

Zhujun Yang and Jianhua Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that every bijective map that preserves mixed Lie triple products from a factor von Neumann algebra M with dimM>4 into another factor von Neumann algebra N is of the form AϵΨ(A), where ϵ{1,1} and Ψ:MN is a linear -isomorphism or a conjugate linear -isomorphism. Also, we give the structure of this map when dimM=4.

Article information

Source
Ann. Funct. Anal., Volume 10, Number 3 (2019), 325-336.

Dates
Received: 17 July 2018
Accepted: 6 November 2018
First available in Project Euclid: 6 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.afa/1565078418

Digital Object Identifier
doi:10.1215/20088752-2018-0032

Mathematical Reviews number (MathSciNet)
MR3989178

Zentralblatt MATH identifier
07089120

Subjects
Primary: 47B49: Transformers, preservers (operators on spaces of operators)
Secondary: 46B10: Duality and reflexivity [See also 46A25]

Keywords
preserver mixed Lie triple product von Neumann algebra

Citation

Yang, Zhujun; Zhang, Jianhua. Nonlinear maps preserving mixed Lie triple products on factor von Neumann algebras. Ann. Funct. Anal. 10 (2019), no. 3, 325--336. doi:10.1215/20088752-2018-0032. https://projecteuclid.org/euclid.afa/1565078418


Export citation

References

  • [1] Z. F. Bai and S. P. Du, Maps preserving products $XY-YX^{\ast }$ on von Neumann algebras, J. Math. Anal. Appl. 386 (2012), no. 1, 103–109.
  • [2] R. Banning and M. Mathieu, Commutativity preserving mappings on semiprime rings, Comm. Algebra 25 (1997), no. 1, 247–265.
  • [3] M. Brešar and C. R. Miers, Commutativity preserving mappings of von Neumann algebras, Canad. J. Math. 45 (1993), no. 4, 695–708.
  • [4] M. D. Choi., A. A. Jafarian, and H. Radjavi, Linear maps preserving commutativity, Linear Algebra Appl. 87 (1987), 227–241.
  • [5] J. Cui and C.-K. Li, Maps preserving product $XY-YX^{\ast }$ on factor von Neumann algebras, Linear Algebra Appl. 431 (2009), nos. 5–7, 833–842.
  • [6] J. Cui and C. Park, Maps preserving strong skew Lie product on factor von Neumann algebras, Acta Math. Sci. Ser. B (Engl. Ed.) 32 (2012), 531–538.
  • [7] P. A. Fillmore and D. M. Topping, Operator algebras generated by projections, Duke Math. J. 34 (1967), 333–336.
  • [8] J. Hou and J. Cui, Linear Mapping on Operator Algebras [M], Science Press, Beijing, 2002.
  • [9] C. Li, Q. Chen, and T. Wang, Nonlinear maps preserving the Jordan triple $\ast $-products on factor von Neumann algebras, Chin. Ann. Math. Ser. B 39 (2018), no. 4, 633–642.
  • [10] J. Marovt, A note on Lie product preserving maps on $M_{n}(\mathbb{R})$, Math. Slovaca 66 (2016), no. 3, 715–720.
  • [11] A. Paszkiewicz, Any self-adjoint operator is a finite linear combination of projectors, Bull. Acad. Polon. Sci. 28 (1980), nos. 7–8, 337–345.
  • [12] X. Qi and J. Hou, Strong skew commutativity preserving maps on von Neumann algebras, J. Math. Anal. Appl. 397 (2013), no. 1, 362–370.
  • [13] P. Šemrl, Commutativity preserving maps, Linear Algebra Appl. 429 (2008), nos. 5–6, 1051–1070.
  • [14] X. Yu and F. Lu, Maps preserving Lie product on $B(X)$, Taiwanese J. Math. 12 (2008), no. 3, 793–806.
  • [15] J.-H. Zhang and F.-J. Zhang, Nonlinear maps preserving Lie products on factor von Neumann algebras, Linear Algebra Appl. 429 (2008), no. 1, 18–30.